# SDR KCSA061249

- Difficulty date: July 31, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 84,678 hours, 20,837 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON NAC STA 221.0 BULKHEAD WEB CHAFED AROUND HYDRAULIC FITTINGS.
